# SDR AALA201704229005

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 8,805 hours, 2,860 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND RIGHT AFT CREW DOOR EMERGENCY OPERATION CYLINDER GAUGE WAS READING LOW PRESSURE. SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM  52-10-00.
